How do you feel about it? For me it makes me sleepy about an hr after taking it and it brings my pain 1/2 way from where it was. And unless I get like 8+ hrs of sleep I'm unbalanced when I wake in the morning.
I had trouble with it at first, but I built tolerance to it. Now I’m taking 300 mg twice a day along with everything else that could possibly make someone groggy! I’m honestly not sure how I function at all I tried neurontil but that was the one that knocked me on my butt. It’s weird how meds affect people differently.
Hmm, I'm going to talk to the doctor when I go back, but I figure it's better right now to be on something than nothing because nothing hurts way worse LOL. But like you said stuff is different for everyone. I'm doing 75mg @ 2per day.
I have had no problems with Lyrica, it helps with my pain.
Even a low dose made me a zombie 😬
@LadyQ0 I took it for restless leg syndrome and I had to come off of it for swelling in my feet and ankles. That was my experience with Lyrica.
Thank you for that. I'm thankful to sleep through any pain or what not.
LadyQ0 i take it. My neurologist keeps wanting to increase it but any more than 75 mg and it makes the restless leg worse. I am really sensitive to drugs, but it does help me sleep at night. I am supposed to take 75mg in a morning, but I only take 25mg as I don't want a fuzzy head all day. Blessings Jimeka 🦋 🌈
I take both pills at night because it makes me sleepy and fuzzy, but like I said if I don't sleep a certain amount of time it makes me fuzzy when i wake up any ways. So... I don't know. I'm going to talk to him on Monday when I go see if there are any other options. But don't know if it'll be worse to change or stay where I'm at.
I take 50 in am and 100 hs and find it most helpful. more would help, but I'm wary of the side effects.
can't talk about how I feel, the problems that I have (memory, speech, etc.) then I feel like I can't talk...
email asking about this every other month doing Tysabri. Hope I hear from him in the morning. Seems they...
Start a Community